# SDR DHL2002807004

- Difficulty date: May 3, 2002
- Submitted: May 6, 2002
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Nr 4
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 4 SMOKE DETECTOR DOES NOT TEST.  RELAMPED NR 4 SMOKE DETECTOR IAW MM 26-10-5, OPS CHECK GOOD ON PRESS TO TEST.
